RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2007, Volume 347, Pages 56–74 (Mi znsl73)  

On the calculation of the asymptotics of the two-point correlation function of the one-dimensional Bose gas in the trapping potential

N. M. Bogolyubov, K. L. Malyshev

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The quantum field-theoretical model, which describes spatially non-homogeneous one-dimensional repulsive Bose gas in an external harmonic potential is considered. The two-point correlation function is calculated in the framework of the functional integration. The corresponding functional integrals are estimated by means of the stationary phase approximation. The asymptotical estimates are obtained in the limit when the temperature is going to zero while the volume occupied by the quasi-condensate is increased. The power-law behavior is found for the correlation function in this limit. It is demonstrated that the power-law behavior is governed by the critical exponent dependent on the spatial arguments.

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:2, 2829–2839

Bibliographic databases:

UDC: 517.9
Received: 02.06.2006

Citation: N. M. Bogolyubov, K. L. Malyshev, “On the calculation of the asymptotics of the two-point correlation function of the one-dimensional Bose gas in the trapping potential”, Questions of quantum field theory and statistical physics. Part 20, Zap. Nauchn. Sem. POMI, 347, POMI, St. Petersburg, 2007, 56–74; J. Math. Sci. (N. Y.), 151:2 (2008), 2829–2839

Citation in format AMSBIB
\Bibitem{BogMal07}
\by N.~M.~Bogolyubov, K.~L.~Malyshev
\paper On the calculation of the asymptotics
of the two-point correlation function of the one-dimensional Bose gas
in the trapping potential
\inbook Questions of quantum field theory and statistical physics. Part~20
\serial Zap. Nauchn. Sem. POMI
\yr 2007
\vol 347
\pages 56--74
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl73}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2458884}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2008
\vol 151
\issue 2
\pages 2829--2839
\crossref{https://doi.org/10.1007/s10958-008-9001-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49249121899}


Linking options:
  • http://mi.mathnet.ru/eng/znsl73
  • http://mi.mathnet.ru/eng/znsl/v347/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:143
    Full text:43
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019